# SDR IPXA2025122718415

- Difficulty date: December 18, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 38,641 hours, 25,890 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 114N180440
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL NR 2 ENG. PYLON LEADING EDGE FOUND OUTER SKIN CRACKED.  ACCOMPLISHED REPAIR PER EO-96111-REQ1 AND VT-SAA EA 757-5741-01-B0649, REV. IR.
